# SDR CA190308020

- Difficulty date: March 7, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 820902DASH6
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW IDENTIFIED A PRESSURISATION DEFECT, DONNED OXYGEN AND EMERGENCY WAS DECLARED. AIR TURN BACK CARRIED OUT AND AIRCRAFT LANDED UNEVENTFULLY. PACK FLOW CONTROL AND SHUTOFF VALVE FOUND UN-SERVICEABLE.
